# SDR GTIA2020051935179

- Difficulty date: May 19, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 55,076 hours, 25,667 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET COWL DAMAGE.RAF # 250456202.SDR-PERFORMED PERMANENT REPAIR FOR ALL WORK PERFORMED REF TO LTPR 1003177291-0010 SPIRIT EO 5412-2001 REPAIR IS PERMANENT CAT A NO RE-INPS RQRD AS PER RDAS ROHR/S168/2020
